# SDR MALA000360

- Difficulty date: May 8, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

CLIMBING TO 23,000 FT NR 3 ENGINE VIBRATION WENT TO 1.4 VERIFIED VIBRATION WITH POWER LEVERS.  VIBRATION GOT AS HIGH AS 1.7 TO 1.9.  SHUTDOWN ENGINE AND RETURNED TO MSP.  MAINTENANCE REMOVED AND REPLACED NR 3 ENG IAW TASK 7100-502.  OPS CHECK GOOD.
